# SDR 2000ZZZX198

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Mode S Antenna
- Part number: DMN15021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, COROSION NOTED ON UPPER MODE 'S' ANTENNA.
